# SDR AALA202507138414

- Difficulty date: July 7, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N852NN
- Make and model: Boeing 737823
- Aircraft serial: 40581
- Aircraft time: 44,035 hours, 18,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 151313
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MULTIPLE EMERGENCY LIGHTS ARE OUT. SUSPECT BATTERY POWER SUPPLYTO BE BAD. REMOVED AND REPLACED 9RH BATTERY PACK. PER B737-NG-AMM 33-51-06 AND PERFORMED SATISFACTORY OPERATIONAL TEST OF EMERGENCY LIGHTS, PER B737NG AMM 33-51-00.
